MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., 6MM FEMORAL AIMER; ACCESSORIES, ARTHROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PKG., 6MM FEMORAL AIMER; ACCESSORIES, ARTHROSCOPIC
Catalog Number 234-020-046
Medical Device Problem Codes Material Fragmentation (1261); Product Quality Problem (1506)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been physically received at stryker endoscopy, usa.Investigation as follows is now based on product received.Alleged failure: device is defective.Visual inspection: the guide broke at the tip and the handle was discolored.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: use of excessive force and improper reprocessing cycles/agents.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that the device was defective.Based on investigation findings, the inserter tip was broken off.Per additional information received, all pieces were able to be retrieved.

Brand Name
PKG., 6MM FEMORAL AIMER
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key24099194
Report Number0002936485-2026-00031
Device Sequence Number10340928
Product Code NBH
UDI-Device Identifier07613154174836
UDI-Public07613154174836
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number234-020-046
Device Lot Number750653
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2025
Initial Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown